RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 5, Pages 68–89 (Mi aa1557)  

This article is cited in 6 scientific papers (total in 6 papers)

Research Papers

On the chromatic number of infinitesimal plane layer

A. Ya. Kanel-Belova, V. A. Voronovb, D. D. Cherkashinacd

a Moscow Institute of Physics and Technology (State University), Dolgoprudny, Russia
b Matrosov Institute for System Dynamics and Control Theory of Siberian Branch of Russian Academy of Sciences, Irkutsk, Russia
c Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia
d St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10039
17-11-01377


Full text: PDF file (398 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:5, 761–775

Bibliographic databases:

Received: 22.01.2017

Citation: A. Ya. Kanel-Belov, V. A. Voronov, D. D. Cherkashin, “On the chromatic number of infinitesimal plane layer”, Algebra i Analiz, 29:5 (2017), 68–89; St. Petersburg Math. J., 29:5 (2018), 761–775

Citation in format AMSBIB
\Bibitem{KanVorChe17}
\by A.~Ya.~Kanel-Belov, V.~A.~Voronov, D.~D.~Cherkashin
\paper On the chromatic number of infinitesimal plane layer
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 5
\pages 68--89
\mathnet{http://mi.mathnet.ru/aa1557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3724639}
\elib{http://elibrary.ru/item.asp?id=29922120}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 5
\pages 761--775
\crossref{https://doi.org/10.1090/spmj/1515}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440081600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051003158}


Linking options:
  • http://mi.mathnet.ru/eng/aa1557
  • http://mi.mathnet.ru/eng/aa/v29/i5/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. E. Shabanov, “Turanovskie otsenki dlya distantsionnykh grafov v tonkoi sloike”, Kombinatorika i teoriya grafov. IX, Zap. nauchn. sem. POMI, 464, POMI, SPb., 2017, 132–168  mathnet
    2. A. Sagdeev, “On the Frankl–Rödl theorem”, Izv. Math., 82:6 (2018), 1196–1224  mathnet  crossref  crossref  adsnasa  isi  elib
    3. L. I. Bogolubsky, A. M. Raigorodskii, “A Remark on Lower Bounds for the Chromatic Numbers of Spaces of Small Dimension with Metrics $\ell_1$ and $\ell_2$”, Math. Notes, 105:2 (2019), 180–203  mathnet  crossref  crossref  isi  elib
    4. A. V. Bobu, A. E. Kupriyanov, “Uluchshenie nizhnikh otsenok khromaticheskogo chisla prostranstva s zapreschennymi odnotsvetnymi treugolnikami”, Matem. zametki, 105:3 (2019), 349–363  mathnet  crossref  elib
    5. F. A. Pushnyakov, “O kolichestvakh reber v porozhdennykh podgrafakh nekotorykh distantsionnykh grafov”, Matem. zametki, 105:4 (2019), 592–602  mathnet  crossref  elib
    6. R. I. Prosanov, “Kontrprimery k gipoteze Borsuka, imeyuschie bolshoi obkhvat”, Matem. zametki, 105:6 (2019), 890–898  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:393
    References:20
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019